# SDR DALA201811206713

- Difficulty date: November 17, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40560
- Aircraft time: 44,025 hours, 4,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7110, L/P 0830341) EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:103 / INTERIOR. INSTALLED LENS OK FOR SVC.
